# SDR QR9R2025100900001

- Difficulty date: October 9, 2025
- Submitted: October 9, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9740
- Aircraft time: 4,405 hours
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Actuator
- Part number: 41800876400
- Part serial: 710730
- Condition: Warning Light
- Location: Sema
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ACTUATOR LIGHT ON CAD, P ON PFD DURING HOVER TAXI. SUBBED IN KNOWN GOOD #2 PITCH SEMA AND FAULT WAS CORRECTED. REPLACED SEMA ACTUATOR, T/F MOC COMPLETED SUCCESSFULLY IAW AMM 05-60-00, 6-12.
